Issue Date | Title | Author(s) | Relation | scopus | WOS | Fulltext/Archive link |
---|---|---|---|---|---|---|
2024 | A complex case of Vojta's general abc conjecture and cases of Campana's orbifold conjecture | Ji Guo; Julie Tzu-Yueh Wang | TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 377(7), 4961-4991 | |||
2019 | Asymptotic GCD and divisible sequences for entire functions | Ji Guo; Julie Tzu-Yueh Wang | TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 371(9), 6241-6256 | |||
2022 | On Pisot's d-th root conjecture for function fields and related GCD estimates | Ji Guo; Chia-Liang Sun; Julie Tzu-Yueh Wang | JOURNAL OF NUMBER THEORY 231, 401-432 |